Prevalence of the addictions: a problem of the majority or the minority?

Sussman, S., Lisha, N. and Griffiths, M.D. ORCID: 0000-0001-8880-6524, 2011. Prevalence of the addictions: a problem of the majority or the minority? Evaluation and the Health Professions, 34 (1), pp. 3-56. ISSN 1552-3918

Full text not available from this repository.
Item Type: Journal article
Publication Title: Evaluation and the Health Professions
Creators: Sussman, S., Lisha, N. and Griffiths, M.D.
Publisher: Sage
Date: 1 March 2011
Volume: 34
Number: 1
ISSN: 1552-3918
Identifiers:
NumberType
10.1177/0163278710380124DOI
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:14
Last Modified: 14 Jan 2019 09:13
URI: http://irep.ntu.ac.uk/id/eprint/24775

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year